Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups generated by two operators each of which is transformed into a power of itself by the square of the other


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 16 (1910), 466-473
DOI: https://doi.org/10.1090/S0002-9904-1910-01942-X
Cited work: Bull. Amer. Math. Soc., Volume 16, Number 4 (1910), 173--174
Cited work: Bull. Amer. Math. Soc., Volume 7, Number 10 (1901), 424--426
MathSciNet review: 1558944
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01942-X

American Mathematical Society